0
2013
Impact Factor

    On the Abel equations and the Richelot integrals

    2009, Vol. 5, No. 4, pp.  463-478

    Author(s): Grigoryev Y. A., Tsiganov A. V.

    The paper deals with superintegrable $N$-degree-of-freedom systems of Richelot type, for which $n\leqslant N$ equations of motion are the Abel equations on a hyperelliptic curve of genus $n−1$. The corresponding additional integrals of motion are second-order polynomials in momenta.
    Keywords: superintegrable systems, separation of variables, Abel equations
    Citation: Grigoryev Y. A., Tsiganov A. V., On the Abel equations and the Richelot integrals, Rus. J. Nonlin. Dyn., 2009, Vol. 5, No. 4, pp.  463-478
    DOI:10.20537/nd0904002


    Download File
    PDF, 336.37 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License